A computationally efficient characterization of pure strategy Nash equilibria in large entry games
This note presents a simple algorithm for characterizing the set of pure strategy Nash equilibria in a broad class of entry games. The algorithm alleviates much of the computational burden associated with recently developed econometric techniques for estimating payoff functions inferred from entry games with multiple equilibria.
|Date of creation:||2005|
|Contact details of provider:|| Postal: 20th Street and Constitution Avenue, NW, Washington, DC 20551|
Web page: http://www.federalreserve.gov/
More information through EDIRC
|Order Information:||Web: http://www.federalreserve.gov/pubs/feds/fedsorder.html|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Federico Ciliberto & Elie Tamer, 2009.
"Market Structure and Multiple Equilibria in Airline Markets,"
Econometric Society, vol. 77(6), pages 1791-1828, November.
- Elie Tamer & Federico Ciliberto, 2004. "Market Structure and Multiple Equilibria in Airline Markets," 2004 Meeting Papers 52, Society for Economic Dynamics.
- Ciliberto, Federico & Tamer, Elie, 2009. "Market structure and multiple equilibria in airline markets," MPRA Paper 38635, University Library of Munich, Germany.
- Elie Tamer & Federico Ciliberto, 2004. "Market Structure and Multiple Equilibria in Airline Markets," Econometric Society 2004 North American Winter Meetings 517, Econometric Society.
- Elie Tamer, 2003. "Incomplete Simultaneous Discrete Response Model with Multiple Equilibria," Review of Economic Studies, Oxford University Press, vol. 70(1), pages 147-165.
- S. Baranzoni & P. Bianchi & L. Lambertini, 2000. "Multiproduct Firms, Product Differentiation, and Market Structure," Working Papers 368, Dipartimento Scienze Economiche, Universita' di Bologna.
- Bresnahan, Timothy F. & Reiss, Peter C., 1991. "Empirical models of discrete games," Journal of Econometrics, Elsevier, vol. 48(1-2), pages 57-81. Full references (including those not matched with items on IDEAS)
When requesting a correction, please mention this item's handle: RePEc:fip:fedgfe:2005-37. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Franz Osorio)
If references are entirely missing, you can add them using this form.